# SDR ASAA2025102361890

- Difficulty date: October 23, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,637 hours, 13,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGN UNATTACHED. GROUNDED - YES. REPLACED RH OVERWING 16DEF EXIT SIGN LENS PER AMM 33-51-01. OPS CHECK GOOD.
